# SDR RAIA00607040

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 18,795 hours, 16,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NR 5476 - STL - EMERGENCY EXIT LIGHT ABOVE 12BC IS INOP.  MAINTENANCE CYCLED THE POWER TO THE EMERGENCY LIGHTS.  OPS CHECKED GOOD.
